# SDR 6PMR202008240002

- Difficulty date: August 24, 2020
- Submitted: August 25, 2020
- Operation: General aviation
- Aircraft: N384AA
- Make and model: Boeing 767323
- Aircraft serial: 26996
- Aircraft time: 101,737 hours, 16,504 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Bs 1197
- Part time: 101,737 hours, 16,504 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DISCREPANCY: 4 EA FASTENER HOLES STA 1197+66 BETWEEN S1L AND S1R STEP UP HOLE SIZE UNTIL CLEAN AND ROUND, PERFORM ROTOPROBE INSPECTION.  CORRECTIVE ACTION: CLEANED 2 EA HOLES TO 0.266, 1 EA HOLE TO 0.277 AND 1 EA HOLE TO 0.310, IAW B767-300 SRM 51-40-05.  COMPLETED ROTOPROBE  INSPECTION AT 4 EA HOLES.  NO RELEVANT INDICATIONS NOTED, IAW B767 NDT PART 6 51-00-08.  ACCOMPLISHED REPAIR PER EO 20206-1 REV A.
